# SDR FDEA201109043664

- Difficulty date: September 4, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 19,450 hours, 10,554 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532799040020
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT 152TF FLOOR PANEL EDGE AREA GOT IMPACT DAMAGED.  REMOVED FLOOR PANEL IAW AMM 53-10-33-04.   DAMAGED AREA IS NOT WITHIN THE ALLOWABLE DAMAGE LIMITS.  FABRICATED A NEW FLOOR PANEL IAW SRM 53-10-20 AND DWG 10-A532-79904.   REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MINOR.  INSTALLED FLOOR PANEL IAW AMM 53-10-33-04.
